# SDR SWAA2021011238522

- Difficulty date: December 8, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE EMERGENCY LIGHT BATTERY LOCATED BETWEEN BS 727C TO 727D LT SIDE AT PASSENGER CABIN (1 EA).  REPLACED EMERGENCY LIGHT BATTERY LOCATED BETWEEN BS 727C TO 727D LT SIDE AT PASSENGER CABIN (1 EA) SERVICEABLE CONDITION, IAW B737-700 AMM 33-51-06-960-805 AND TEST IS OK.
